On equitable chromatic topological indices of some Mycielski graphs
- Title
- On equitable chromatic topological indices of some Mycielski graphs
- Creator
- Rose S.; Naduvath S.
- Description
- In recent years, the notion of chromatic Zagreb indices has been introduced and studied for certain basic graph classes, as a coloring parallel of different Zagreb indices. A proper coloring C of a graph G, which assigns colors to the vertices of G such that the numbers of vertices in any two color classes differ by at most one, is called an equitable coloring of G. In this paper, we introduce the equitable chromatic Zagreb indices and equitable chromatic irregularity indices of some special classes of graphs called Mycielski graphs of paths and cycles. 2020, SINUS Association. All rights reserved.
- Source
- Creative Mathematics and Informatics, Vol-29, No. 2, pp. 221-229.
- Date
- 2020-01-01
- Publisher
- SINUS Association
- Subject
- chromatic irregularity indices; chromatic Zagreb indices; equitable chromatic irregularity indices; equitable chromatic Zagreb indices; Mycielski graphs
- Coverage
- Rose S., DEPARTMENT OF MATHEMATICS, ST. MARYS COLLEGE, DEPARTMENT OF MATHEMATICS, KERALA, THRISSUR, India; Naduvath S., DEPARTMENT OF MATHEMATICS, CHRIST (DEEMED TO BE UNIVERSITY), KARNATAKA, BANGALORE, India
- Rights
- Restricted Access
- Relation
- ISSN: 1584286X
- Format
- Online
- Language
- English
- Type
- Article
Collection
Citation
Rose S.; Naduvath S., “On equitable chromatic topological indices of some Mycielski graphs,” CHRIST (Deemed To Be University) Institutional Repository, accessed February 27, 2025, https://archives.christuniversity.in/items/show/16315.